MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 30; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 30; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number DIAGNOSTIC ULTRASOUND SYSTEM (795218)
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported the swivel mechanism of their affiniti 30 ultrasound system¿s control panel would not lock into position.It is unknown if the incident occurred while transporting the unit within the user facility.The control panel cables were adjusted to repair the system.No patient or user was harmed as a result of the issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of the reported issue.However, due to insufficient information and part returns, the engineering team was unable to determine the root cause of this failure.The control panel arm cable was adjusted and the arm¿s locking pin was lubricated to resolve the issue.Actions are underway to ensure the necessary information and parts are received to further investigate if this issue does recur.

Brand Name
AFFINITI 30
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key11665892
Report Number3019216-2021-10045
Device Sequence Number3072880
Product Code IYN
UDI-Device Identifier00884838074187
UDI-Public00884838074187
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIAGNOSTIC ULTRASOUND SYSTEM (795218)
Device Catalogue Number795218
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown